Anabolics
Search More Than 6,000,000 Posts
Results 1 to 14 of 14
  1. #1
    jcrew.com's Avatar
    jcrew.com is offline Banned
    Join Date
    Jul 2003
    Posts
    31

    Unhappy crazy headaches... anadrol 50's

    guys i've been dropping a-bombs for 9 days now and shortly after i take each 25 mg twice a day i get a pounding headache. i'm convinced it's the anadrol . what should i do to try to get rid of the HA? tylenol, motrin, that shit doesn't work. my friend in boston is on the same stuff and he's getting the same thing but says to drink like 2 gallons of water a day which is almost impossible for me to do in my profession. when he drinks that much water he says it goes away and he's up over 10 pounds already. he started at a puny 143 pounds and is so small they could probably model trophies after him. hehehe

    if i can't figure something out soon i'm going to have to stop taking them. last night at the gym my partner said i was as white as a ghost and i couldn't lift shit (i could hardly bench 225!!). it hurt so bad it made me want to vomit which is cool at the gym but not if it makes you weak.

    is this a normal side effect? i mean how common is it?? i read up on it but am still not sure. i haven't gained weight from it and feeling sick all the time prevents me from eating like my fat ex-girlfriend like i want to.

    preppy white-boy

  2. #2
    MyZ06moves is offline New Member
    Join Date
    Jul 2003
    Posts
    35
    Quote Originally Posted by jcrew.com
    guys i've been dropping a-bombs for 9 days now and shortly after i take each 25 mg twice a day i get a pounding headache. i'm convinced it's the anadrol . what should i do to try to get rid of the HA? tylenol, motrin, that shit doesn't work. my friend in boston is on the same stuff and he's getting the same thing but says to drink like 2 gallons of water a day which is almost impossible for me to do in my profession. when he drinks that much water he says it goes away and he's up over 10 pounds already. he started at a puny 143 pounds and is so small they could probably model trophies after him. hehehe

    if i can't figure something out soon i'm going to have to stop taking them. last night at the gym my partner said i was as white as a ghost and i couldn't lift shit (i could hardly bench 225!!). it hurt so bad it made me want to vomit which is cool at the gym but not if it makes you weak.

    is this a normal side effect? i mean how common is it?? i read up on it but am still not sure. i haven't gained weight from it and feeling sick all the time prevents me from eating like my fat ex-girlfriend like i want to.

    preppy white-boy
    Bro , please tell me this isnt your first cycle...second please tell me your not doing an only anadrol cycle...that can hurt you and you wont keep any of you gains. Tell us some facts about you, age , weight , so on.

  3. #3
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    Its your Blood pressure. It is a pretty common side of Anadrol .

  4. #4
    jcrew.com's Avatar
    jcrew.com is offline Banned
    Join Date
    Jul 2003
    Posts
    31

    gear

    it's not my first cycle, i'm not running it alone, and i'm not a newbie to juicing. i'll put my info in my signature. might take a while to appear.

    preppy white-boy

  5. #5
    kman's Avatar
    kman is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,132
    what are some signs of getting high blood pressure?? Bump......

  6. #6
    markas214's Avatar
    markas214 is offline Senior Member
    Join Date
    May 2003
    Location
    Pa
    Posts
    1,090
    There are often no signs and it is often called the "silent killer". The only way to know is to have it checked.

  7. #7
    ItalianMuscle's Avatar
    ItalianMuscle is offline Senior Member
    Join Date
    Jul 2003
    Location
    Boston, MA
    Posts
    1,267
    I agree with

  8. #8
    the dent depot's Avatar
    the dent depot is offline Senior Member
    Join Date
    Apr 2003
    Location
    LA
    Posts
    1,394
    My BP sky rocketed in the last 4 weeks of my 12week Test E cycle. I could hear/feel my heart beat pounding in my ears. I don't remember many headaches though...

  9. #9
    Dirk D. is offline Junior Member
    Join Date
    Apr 2003
    Location
    seattle
    Posts
    138
    I've just ended a cycle of test/fina/winny and my bp was way WAY up there! 160/100! Is there anything we can take to keep the bp down? I found some natural suppliments to lower the bp, however, they take up to 10 weeks to kick in. coenzyme q10, fish oil, potassium, and hawthron all help in lowering the bp.

  10. #10
    xtremesport14's Avatar
    xtremesport14 is offline Associate Member
    Join Date
    Jun 2003
    Location
    FLA
    Posts
    419
    I disagree with some there are plenty of signs of elevated BP. some to include dizziness,nosebleeds,headaches.

    Quote Originally Posted by kman
    what are some signs of getting high blood pressure?? Bump......

  11. #11
    Dirk D. is offline Junior Member
    Join Date
    Apr 2003
    Location
    seattle
    Posts
    138
    I think the question should not be what are the sypmtoms of high BP, but instead, monitor you bp! It would suck to have a serious CVA at a young age!

  12. #12
    hybrid's Avatar
    hybrid is offline Registered User
    Join Date
    Mar 2003
    Posts
    651
    Why people who do cycles or exercise in general don't have a blood pressure monitor is beyond me. It's pretty important to check and to keep under control. You can by a digital monitor complete with the cuff and everything for 40 bucks. You can get them on line or at any drug store. Don't wonder if it's your blood pressure, test it.

  13. #13
    usualsuspect's Avatar
    usualsuspect is offline Anabolic Member
    Join Date
    Jul 2002
    Posts
    2,936
    Posted way back about getting unbearable headaches using winny. Found out later in the cycle high bp was the culprit. luckily I was in the final wk when they really started kicking in.

    get your bp check ASAP and let that determine your decision to continue the A-bombs. Be proactive on this one bro and listen to your body...BE SAFE!

    ~US~

  14. #14
    Dirk D. is offline Junior Member
    Join Date
    Apr 2003
    Location
    seattle
    Posts
    138
    Can you use bromo to reduce your bp on anadrol ? I know it works to stop progesterone and I think it helps reduce you bp? Anyone have any experience with bp problems and the use of bromo to keep the bp down?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •